MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ijg.0000000000001854

Медицинская библиотека · Journal of glaucoma · 2021

Acute Onset Optic Disc Hemorrhage Following Pharmacologic Mydriasis.

Scott Jessica A, Liebmann Jeffrey M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: The aim was to report 2 unusual cases of optic disc hemorrhage (DH) occurring following pharmacologic mydriasis.

OBSERVATION: A 78-year-old woman and 60-year-old man with primary open angle glaucoma developed optic DHs shortly after pupillary dilation.

CONCLUSION AND

IMPORTANCE

Cycloplegia may cause subtle shifts in vitreous and lamina cribrosa position that may result in the formation of optic DHs in susceptible glaucomatous eyes.

Для цитирования: Scott Jessica A, Liebmann Jeffrey M. Acute Onset Optic Disc Hemorrhage Following Pharmacologic Mydriasis.. Journal of glaucoma. 2021. DOI: 10.1097/ijg.0000000000001854.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.